# SDR ASAA2016021315444

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 7,025 hours, 2,263 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT GOES ON WHEN RECALL IS PRESSED.  THE PACK LIGHT GOES OFF WHEN MASTER CAUTION RESET IS PRESSED.  ACFT GROUNDED.  REPLACED LT PACK RAM AIR TEMP SENSOR.  OPS CHECK NORMAL, REF AMM 21-51-50.  RAN PACK FOR APPROXIMATELY 20 MINUTES.  NO DEFECTS NOTED.
